Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Rings with property $ D$

Author: Eben Matlis
Journal: Trans. Amer. Math. Soc. 170 (1972), 437-446
MSC: Primary 13G05
MathSciNet review: 0306186
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An integral domain is said to have property $ {\text{D}}$ if every torsion-free module of finite rank is a direct sum of modules of rank one. In recent papers the author has given partial solutions to the problem of finding all rings with this property. In this paper the author is finally able to show that an integrally closed integral domain has property $ {\text{D}}$ if and only if it is the intersection of at most two maximal valuation rings.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13G05

Retrieve articles in all journals with MSC: 13G05

Additional Information

PII: S 0002-9947(1972)0306186-9
Keywords: Maximal valuation ring, torsion-free module, direct sum decomposition
Article copyright: © Copyright 1972 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia